Ueber die rationalen Flächen vierter Ordnung


Mathematische Annalen (1889)

  • Volume: 33, page 525-545
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Noether. "Ueber die rationalen Flächen vierter Ordnung." Mathematische Annalen 33 (1889): 525-545. <http://eudml.org/doc/157426>.

author = {Noether},
journal = {Mathematische Annalen},
pages = {525-545},
title = {Ueber die rationalen Flächen vierter Ordnung},
url = {http://eudml.org/doc/157426},
volume = {33},
year = {1889},

AU - Noether
TI - Ueber die rationalen Flächen vierter Ordnung
JO - Mathematische Annalen
PY - 1889
VL - 33
SP - 525
EP - 545
UR - http://eudml.org/doc/157426
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.